What is it about?
Filler injections for nose shaping are very popular in many Asian countries. However there could be a small risk of ophthalmic complications in case of an accidental intra- arterial injection of filler material. This may cause devastating complications of partial or complete vision loss. This case report describe a patient who developed impending skin necrosis and vision loss in right eye after two ml of HA filler injection in the nose. The patient was managed with multiple doses of hyaluronidase in the involved skin and retrobulbar injection of right eye. Significant recovery in the skin and ophthalmic components occurred within 20 days of filler injection.
Photo by Amanda Dalbjörn on Unsplash
Why is it important?
This case report shows that It is crucial for injectors to be aware of the management of the potentially disastrous and life-altering complications of filler injections. Early diagnosis and institution of treatment has potential to reverse these complications.
Read the Original
This page is a summary of: Reversal of Post-filler Vision Loss and Skin Ischaemia with High-Dose Pulsed Hyaluronidase Injections, Aesthetic Plastic Surgery, June 2019, Springer Science + Business Media, DOI: 10.1007/s00266-019-01421-6.
You can read the full text:
The following have contributed to this page